# SDR FDEA201507152231

- Difficulty date: July 15, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 697 hours, 25,354 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX146N51332
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STATION 1180 - 1320, RBL 24.75, WORN & GOUGED IN NUMEROUS AREAS.  REMOVED DAMAGE BY BLENDING IAW SRM 51-10-02.  CHECKED LIMITS, L=2.0", W=0.5", D=0.055" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52 1A FIG 101 DETAIL I TR 83341.  R & R WITH NEW SEAT TRACK, FABRICATED IAW IAW SRM 51-40-02 & DWG 146N5133.  MAJOR REPAIR.
